Jump to ContentJump to Main Navigation
Show Summary Details
Open Access since 2014

Zeitschrift für Rezensionen zur germanistischen Sprachwissenschaft

Ed. by Lasch, Alexander / Dürscheid, Christa / Elmentaler, Michael / Simon, Horst J. / Ziegler, Arne

2 Issues per year

CC-BY-NC-ND 3.0

Open Access
Online
ISSN
1867-1705
See all formats and pricing

 



Steffen Pappert, Melanie Schröter & Ulla Fix (Hg.). 2008. Verschlüsseln, Verbergen, Verdecken in öffentlicher und institutioneller Kommunikation

Marcus Müller
Published Online: 2012-04-04 | DOI: https://doi.org/10.1515/zrs-2012-0023


Published Online: 2012-04-04

Published in Print: 2012-04-01


Citation Information: Zeitschrift für Rezensionen zur germanistischen Sprachwissenschaft. Volume 4, Issue 1, Pages 110–115, ISSN (Online) 1867-1705, ISSN (Print) 1867-1691, DOI: https://doi.org/10.1515/zrs-2012-0023, April 2012

Comments (0)

Please log in or register to comment.